Diffraction of singularities for the wave equation on manifolds with corners
Astérisque, no. 351 (2013) , 141 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@book{AST_2013__351__R1_0,
     author = {Melrose, Richard and Vasy, Andr\'as and Wunsch, Jared},
     title = {Diffraction of singularities for the wave equation on manifolds with corners},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {351},
     year = {2013},
     zbl = {1277.35004},
     language = {en},
     url = {http://www.numdam.org/item/AST_2013__351__R1_0/}
}
TY  - BOOK
AU  - Melrose, Richard
AU  - Vasy, András
AU  - Wunsch, Jared
TI  - Diffraction of singularities for the wave equation on manifolds with corners
T3  - Astérisque
PY  - 2013
DA  - 2013///
IS  - 351
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2013__351__R1_0/
UR  - https://zbmath.org/?q=an%3A1277.35004
LA  - en
ID  - AST_2013__351__R1_0
ER  - 
%0 Book
%A Melrose, Richard
%A Vasy, András
%A Wunsch, Jared
%T Diffraction of singularities for the wave equation on manifolds with corners
%S Astérisque
%D 2013
%N 351
%I Société mathématique de France
%G en
%F AST_2013__351__R1_0
Melrose, Richard; Vasy, András; Wunsch, Jared. Diffraction of singularities for the wave equation on manifolds with corners. Astérisque, no. 351 (2013), 141 p. http://numdam.org/item/AST_2013__351__R1_0/

[1] J. Chazarain - "Reflection of C singularities for a class of operators with multiple characteristics", in Proceedings of the Oji Seminar on Algebraic Analysis and the RIMS Symposium on Algebraic Analysis (Kyoto Univ., Kyoto, 1976), vol. 12, 1976/77, p. 39-52. | Zbl

[2] J. Cheeger & M. Taylor - "On the diffraction of waves by conical singularities. I", Comm. Pure Appl. Math. 35 (1982), p. 275-331. | DOI | Zbl

[3] J. Cheeger & M. Taylor, "On the diffraction of waves by conical singularities. II", Comm. Pure Appl. Math. 35 (1982), p. 487-529. | DOI | Zbl

[4] J. J. Duistermaat & L. Hörmander - "Fourier integral operators. II", Acta Math. 128 (1972), p. 183-269. | DOI | Zbl

[5] F. G. Friedlander - Sound pulses, Cambridge Univ. Press, 1958. | Zbl

[6] P. Gérard & G. Lebeau - "Diffusion d'une onde par un coin", J. Amer. Math. Soc. 6 (1993), p. 341-424. | DOI | Zbl

[7] L. Hörmander - The analysis of linear partial differential operators, Springer, 1985. | Zbl

[8] J. B. Keller - "One hundred years of diffraction theory", IEEE Trans. Antennas and Propagation 33 (1985), p. 123-126. | DOI | Zbl

[9] P. D. Lax - "Asymptotic solutions of oscillatory initial value problems", Duke Math. J. 24 (1957) p. 627-646. | DOI | Zbl

[10] G. Lebeau - "Propagation des ondes dans les variétés à coins", in Séminaire sur les Équations aux Dérivées Partielles, 1995-1996, Sémin. Équ. Dériv. Partielles, École Polytech., 1996, p. Exp. No. XVI, 20. | EuDML | Zbl

[11] G. Lebeau, "Propagation des ondes dans les variétés à coins", Ann. Sci. École Norm. Sup. 30 (1997), p. 429-497. | DOI | Numdam | Zbl | EuDML

[12] D. Ludwig - "Exact and asymptotic solutions of the Cauchy problem", Comm. Pure Appl Math. 13 (1960), p. 473-508. | DOI | Zbl

[13] R. Mazzeo - "Elliptic theory of differential edge operators. I", Comm. Partial Differential Equations 16 (1991), p. 1615-1664. | DOI | Zbl

[14] R. Mazzeo & R. B. Melrose - "Pseudodifferential operators on manifolds with fibred boundaries", Asian J. Math. 2 (1998), p. 833-866. | DOI | Zbl

[15] R. Melrose, A. Vasy & J. Wunsch - "Propagation of singularities for the wave equation on edge manifolds", Duke Math. J. 144 (2008), p. 109-193. | DOI | Zbl

[16] R. Melrose & J. Wunsch - "Propagation of singularities for the wave equation on conic manifolds", Invent Math. 156 (2004), p. 235-299. | DOI | Zbl

[17] R. B. Melrose - "Transformation of boundary problems", Acta Math. 147 (1981), p. 149-236. | DOI | Zbl

[18] R. B. Melrose, The Atiyah-Patodi-Singer index theorem, Research Notes in Math., vol. 4, A K Peters Ltd., 1993. | Zbl

[19] R. B. Melrose, "Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces", in Spectral and scattering theory (Sanda, 1992), Lecture Notes in Pure and Appl. Math., vol. 161, Dekker, 1994, p. 85-130. | Zbl

[20] R. B. Melrose & P. Piazza - "Analytic K-theory on manifolds with corners", Adv. Math. 92 (1992), p. 1-26. | DOI | Zbl

[21] R. B. Melrose & J. Sjöstrand - "Singularities of boundary value problems. I", Comm. Pure Appl. Math. 31 (1978), p. 593-617. | DOI | Zbl

[22] R. B. Melrose & J. Sjöstrand, "Singularities of boundary value problems. II", Comm. Pure Appl. Math. 35 (1982), p. 129-168. | DOI | Zbl

[23] J. Sjöstrand - "Propagation of analytic singularities for second order Dirichlet problems", Comm. Partial Differential Equations 5 (1980), p. 41-93. | DOI | Zbl

[24] J. Sjöstrand, "Propagation of analytic singularities for second order Dirichlet problems. II", Comm. Partial Differential Equations 5 (1980), p. 187-207. | DOI | Zbl

[25] J. Sjöstrand, "Propagation of analytic singularities for second order Dirichlet problems. III", Comm. Partial Differential Equations 6 (1981), p. 499-567. | DOI | Zbl

[26] A. Sommerfeld - "Mathematische Theorie der Diffraction", Math. Ann. 47 (1896), p. 317-374. | DOI | EuDML | JFM

[27] M. E. Taylor - "Grazing rays and reflection of singularities of solutions to wave equations", Comm. Pure Appl. Math. 29 (1976), p. 1-38. | DOI | Zbl

[28] A. Vasy - "Propagation of singularities in many-body scattering", Ann. Sci. École Norm. Sup. 34 (2001), p. 313-402. | DOI | Numdam | EuDML | Zbl

[29] A. Vasy, "Geometric optics and the wave equation on manifolds with corners", in Recent advances in differential equations and mathematical physics, Contemp. Math., vol. 412, Amer. Math. Soc., 2006, p. 315-333. | DOI | Zbl

[30] A. Vasy, "Propagation of singularities for the wave equation on manifolds with corners", Ann. of Math. 168 (2008), p. 749-812. | DOI | Zbl